MathSciNet Relay Station
MathSciNet bibliographic data
MR1362887 (96j:34110) 34G20 (34D45 47H20 58F39 65J15)
Jones, Don A.; Stuart, Andrew M. Attractive invariant manifolds under approximation. Inertial manifolds. J. Differential Equations 123 (1995), no. 2, 588–637.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement